# SDR DALA2019042432594

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 72,781 hours, 54,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 180-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR AD AMDS 5330-01204-02B CRACK ON LONGERON 2 LH STA Y=200 ALSO STA Y= 180 APROX AT CABIN PAX INTERNAL AREA. LONGERON 2 LH BTW 180 TO 200 WAS REPAIRED PER DC-9/MD80 SRM 53-02 FIG.18 AND DWG SR09530170 REV-. (LP1041476)
